Ask an expert
Question

30 Apr 2003

going off the pill and return of normal periods
Hi there,

I stopped taking femodene last month, last day of active pills was fri 28 march and first day of last period was Tues 1 april. I have always had regular periods before I started on the pill (2 years ago). When should my next period be? and is there sometimes a delay after you stop taking the pill? I thought I should have my period already, but no sign!

We plan to start trying for a baby next month - want to have 2 months break from the pill, so don't think I'm pregnant now!

Thanks for your advice
Sandy
Answer 315 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There is often a period of irregularity after stopping the Pill. This could last for two or three months.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20208 votes
Vote